Etizolam cold turkey help

[fusion_global id=”37″][fusion_builder_container hundred_percent=”no” hundred_percent_height=”no” hundred_percent_height_scroll=”no” hundred_percent_height_center_content=”yes” equal_height_columns=”no” menu_anchor=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” status=”published” publish_date=”” class=”” id=”” background_color=”” background_image=”” background_position=”center center” background_repeat=”no-repeat” fade=”no” background_parallax=”none” enable_mobile=”no” parallax_speed=”0.3″ video_mp4=”” video_webm=”” video_ogv=”” video_url=”” video_aspect_ratio=”16:9″ video_loop=”yes” video_mute=”yes” video_preview_image=”” border_size=”” border_color=”” border_style=”solid” margin_top=”” margin_bottom=”” padding_top=”” padding_right=”” padding_bottom=”” padding_left=”” admin_label=”Post”][fusion_builder_row][fusion_builder_column type=”1_1″ layout=”1_1″ spacing=”” center_content=”no” link=”” target=”_self” min_height=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=”” background_color=”” background_image=”” background_image_id=”” background_position=”left top” background_repeat=”no-repeat” hover_type=”none” border_size=”0″ border_color=”” border_style=”solid” border_position=”all” box_shadow=”no” box_shadow_blur=”0″ box_shadow_spread=”0″ box_shadow_color=”” box_shadow_style=”” animation_type=”” animation_direction=”left” animation_speed=”0.3″ animation_offset=”” last=”no”][fusion_text columns=”” column_min_width=”” column_spacing=”” rule_style=”default” rule_size=”” rule_color=”” hide_on_mobile=”small-visibility,medium-visibility,large-visibility” class=”” id=””]

I’m aware of the risk of going cold turkey. Circumstance has made taper difficult. It has been 4/5 days cold turkey, so I am hoping a bit of let up may be on the horizon because it hasn’t been easy.

I’m normally pretty good at not letting etizolam / benzo doses getting too high. When I have used it in the past, typically I don’t have major issue. I’ve had one hellish experience and to be honest this has taken me a little by surprise.

I’ve had a really shit few weeks, problems with the now ex girlfriend after a pretty chaotic relationship. I had assumed I was feeling so bad because I’ve been emotional. It dawned on me the tight head / headache feeling is likely the eitzolam. We broke up on Saturday in a pretty unpleasant way and she’s got the last of my stuff I was going to taper with.

I’d typically use 4/5 nights purely to sleep so one dose, not sure on dose but probably on the high, if not chronic side.

Any suggestions on when I might be over the worst of it? I was entertaining some pretty dark thoughts (combination of the cold turkey and personal issues) on Sunday night but I do feel a little better now, I can actually bring my self to turn the TV.

I didn’t sleep more than a couple of hours the first few days, but got 2-3 each of the last two nights. All I’ve got is Valerian tea.

The lack of sleep certainly isn’t helping my already low mood.

W/ds usually peak on day 3-4 for me, by the week mark they’re mostly subsided.

Thank you, that’s reassuring.

And a lesson learned. I recall it was etizolam that was so rough the other occasion. I know cLam is far stronger but I didn’t suffer anywhere close and after much longer use, I don’t think potency and withdrawal are related, but it is an easy assumption to be fooled by.

What a doughnut I’ve been.

Don’t worry, I’ve been there just this weekend. Binged on meth and benzos while not caring about sleep, hydration and food and had a semipsychotic episode… which culminated in threatening to kill my parents in their sleep.

Right now I don’t feel anything, not the rebound/wd from benzos, not the stim hangover, I just don’t feel.

Shit man, sorry to hear that.

Yeah I’ve been rattling around at home on my own, well more laying in one spot. Split up with the Mrs in a foreign country at a friend’s wedding and somehow got back on Sunday, she’s got my phone too so couldn’t even distract myself, perhaps not the worst thing since I had to really sit with the feelings, at that point I hadn’t actually considered I was experiencing withdrawal too.

I ended up getting an ambulance here on Sunday because I scared myself with suicidal thoughts. Since I’ve had a few extra sessions with my therapist and actually, since the breakup got back to real, honest discussions about me, rather than banging on about her. Hoping to get a few hours tonight and take some control back, fresh bed sheets (just realised why I was sweating buckets now!) and try to get in to work tomorrow.

You are not alone. I haven´t suffered WD but I think with benzos brains are very particular because I get ridiculous rebound anxiety from etizolam while from clam i´ve never got any.

[/fusion_text][/fusion_builder_column][/fusion_builder_row][/fusion_builder_container][fusion_global id=”38″]

Leave a Reply

Your email address will not be published. Required fields are marked *